Research publications

  1. On the saturation spectrum of odd cycles (with R. J. Gould, M. Kang),
    Journal of Graph Theory (published online November 9, 2023), DOI 10.1002/jgt.23052.
  2. Fractional cocoloring of graphs (with J. Gimbel, M. Molloy),
    Graphs and Combinatorics 38:3 (published online March 14 2022), arXiv version journal version.
  3. Fractional coloring methods with applications to degenerate graphs and graphs on surfaces (with J. Gimbel, B. Li, C. Thomassen),
    SIAM Journal on Discrete Mathematics (published online August 1, 2019).
  4. Expected reliability of communication protocols (with J. Patno),
    Discrete Mathematics (published online Jan 6, 2019), DOI 10.1016/j.disc.2018.12.013, arXiv version.
  5. Cycles through all finite vertex sets in infinite graphs (with B. Li, C. Thomassen),
    European Journal of Combinatorics 65 (2017), 259-275.
  6. Nonrepetitive edge-colorings of trees (with T. Talbot),
    Discrete Mathematics and Theoretical Computer Science, 19:1 (2017), #18, arXiv version.
  7. Spanning quadrangulations of triangulated surfaces (with C. Thomassen),
    Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg (published online January 2017).
  8. Finding minors in graphs with a given path structure (with M. J. Pelsmajer, R. Ramamurthi),
    Journal of Graph Theory (published online June 2014), arXiv version.
  9. Covering complete hypergraphs with cuts of minimum total size (with S. M. Cioaba),
    Graphs and Combinatorics, 28 (2012), 109-122.
  10. Switchings, extensions, and reductions in central digraphs (with G. Leander, C. Thomassen),
    Journal of Combinatorial Theory (Series A), 118 (2011), 2025-2034.
  11. Covering complete r-graphs with spanning complete r-partite r-graphs (with S. M. Cioaba, C. M. Timmons, V. V. Vysotsky) ,
    Combinatorics, Probability and Computing, 20 (2011), 519-527.
  12. On 2-factors with long cycles in cubic graphs (with R. B. Richter),
    Ars Mathematica Contemporanea, 4 (2011), 79-93.
  13. Star coloring planar graphs from small lists (with C. Timmons),
    Journal of Graph Theory, 63 (2010), 324-337.
  14. On decompositions of complete hypergraphs (with S. M. Cioaba, J. Verstraëte),
    Journal of Combinatorial Theory (Series A), 116 (2009), 1232-1234.
  15. Star coloring bipartite planar graphs (with H. A. Kierstead, C. Timmons),
    Journal of Graph Theory, 60 (2008), 1-10.
  16. Nonrepetitive colorings of graphs of bounded treewidth (with M. J. Pelsmajer),
    Discrete Mathematics, 308 (2008), 4473-4478.
  17. Orthogonal Art Galleries with Interior Walls (with J. Hutchinson),
    Discrete Applied Mathematics, 154 (2006), 1563-1569.
  18. k-robust single message transmission (Extended abstract) (with M. J. Pelsmajer, R. Ramamurthi),
    Lecture Notes in Computer Science, 3405 (2005), 90-101.
    k-robust single message transmission (Full text version) (with M. J. Pelsmajer, R. Ramamurthi),
    SIAM Journal on Discrete Mathematics, 24 (2010), 301-321.
  19. Graph minors and reliable single message transmission (with F. E. Fich, M. J. Pelsmajer, R. Ramamurthi),
    SIAM Journal on Discrete Mathematics, 19 (2006), 815-847.
  20. Moments of graphs in monotone families (with Z. Füredi),
    Journal of Graph Theory, 51 (2006), 37-48.
  21. A bound on the total size of a cut cover (with M. Spangler),
    Discrete Mathematics, 296 (2005), 121-128.
  22. Coloring with no 2-colored P4's (with M. O. Albertson, G. G. Chappell, H. A. Kierstead, R. Ramamurthi),
    Electronic Journal of Combinatorics, 11 (2004), R26, 13 pages (electronic).
  23. Bipartite anti-Ramsey numbers of cycles and path covers in bipartite graphs (with M. Axenovich, T. Jiang),
    Journal of Graph Theory, 47 (2004), 9-28.
  24. Probabilistic methods for decomposition dimension of graphs (with M. Hagita, D.B. West),
    Graphs and Combinatorics, 19 (2003), 493-503.
  25. Extremal problems for chromatic neighborhood sets (with M. Molloy),
    Journal of Graph Theory, 40 (2002), 68-74.
  26. Coloring face-hypergraphs of graphs on surfaces (with R. Ramamurthi),
    Journal of Combinatorial Theory (Series B), 85 (2002), 307-337. (abstract)
  27. Minimum average distance subsets in the Hamming cube,
    Discrete Mathematics, 249 (2002), 149-165. (abstract, dvi, ps)
  28. Turán problems for weighted graphs (with Z. Füredi),
    Journal of Graph Theory, 40 (2002), 195-225. (abstract, preprint)
  29. On a generalized Anti-Ramsey problem (with M. Axenovich),
    Combinatorica 21 (2001), 335-349. (abstract)
  30. Covering a graph with cuts of minimum total size (with Z. Füredi),
    Discrete Mathematics 237 (2001), 129-148. (abstract, preprint)
  31. Gaps in the chromatic spectrum of face-constrained plane graphs (with D. Kobler),
    Electronic Journal of Combinatorics 8 (2001), N3, 4 pages (electronic).
  32. Minimal completely separating systems of k-sets (with D. Mubayi, P. Tetali),
    Journal of Combinatorial Theory (Series A) 93 (2001), 192-198. (abstract, link, preprint)
    Erratum to "Minimal completely separating systems of k-sets" (with D. Mubayi, P. Tetali),
    Journal of Combinatorial Theory (Series A) 103 (2003), 403-404.
  33. Coloring planar mixed hypergraphs (with E. Mendelsohn, V. Voloshin),
    Electronic Journal of Combinatorics 7 (2000), R60, 13 pages (electronic).
  34. Perfection thickness of graphs (with H. Asari, T. Jiang, D. West),
    Discrete Mathematics 215 (2000), 263-264. (abstract)
  35. Art galleries with interior walls,
    Discrete and Computational Geometry 22 (1999), 249-258. (abstract, link, pdf)
  36. Covering cliques with spanning bicliques,
    Journal of Graph Theory 27 (1998), 223-227. (abstract, link)
  37. Problems in extremal graph theory, advisor Zoltán Füredi,
    Ph.D. thesis University of Illinois (1999), 106 pages. (abstract, dvi, ps)